# SDR C1HA200294005

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WITH ENGINE/WING ANTI-ICE ON, RIGHT STRUT OVERHEAT LIGHT ILLUMINATED.  COM PROCEDURE FOLLOWED, OVERHEAT LIGHT EXT AFTER CLOSING WING A/I.  RETORQUED V-BAND CLAMP IN STRUT RT SIDE IAW 727 M/M 30-13-00.  OPS AND LEAK CHECK. GOOD ON FULL POWER RUN.
